Oral rehabilitation, dental implant/pre-implant surgery: Back to the future
Sales Ended
Oral rehabilitation, dental implant/pre-implant surgery: Back to the future

Oral rehabilitation, dental implant/pre-implant surgery: Back to the future

Event Information

Share this event

Date and Time

Location

Location

Mandec

Manchester University

Manchester

M15 6FH

United Kingdom

View Map

Friends Who Are Going
Event description

Description

International Academy of Oral Facial Rehabilitation

in association with Platinum Sponsor - Southern Impants www.southernimplants.co.ukSouthern implants mini logo

Looking forwards to the future and back to the evidence – with an international, interdisciplinary perspective. An educational symposium from the International Academy for Oral and Facial Rehabilitation for professionals with a specialist interest in implant-retained prosthetic dentistry / oral and facial rehabilitation and pre-implant surgery.

Thursday 27 April 2017. Educational Symposium with speakers from the faculty of the International Academy of Oral and Facial Rehabilitation www.iaofr.org

Venue: MANDEC, Manchester University Dental Hospital http://www.mandec.co.uk

Thurs April 27 Venue: MANDEC conference suite (top floor of Manchester University Dental Hospital) Access via separate glass entrance and lift / stairwell, East side of building. Location: M15 6FH. Parking: adjacent secure multi-storey car park accessed from Booth Street West.

07.45-08.15 registration / coffee

Main lecture theatre:

08.15 Welcome/Admin info- Local Organising Committee; Tim Blackburn, Craig Barclay & Anusha Hennedige

08.20 Welcome from IAOFR Fellow - John Cawood & brief background of IAOFR

Chair of session: Ashok Sethi (London, UK)

08.30-08.55 Role of zygomatic implants in atrophic maxilla - Chris Butterworth (Liverpool UK, Mersey Regional Head and Neck Cancer Centre) + 5 min Discussion

09.30-09.55 Australian experience with BMP preimplant surgery grafting – series of 500 pts Bruce Robinson, (Australia) + 5 min Discussion

10.00-10.25 Posterior mandible preimplant surgery – vertical interpositional bone grafting (outcomes for series of 300 pts) Prof Hendrik Terheyden (Germany)

10.30-11.00 Coffee

Session Chair: Russell Nishimara

11.00-11.25 Role of intraoral scanning and 3D printing prostheses in oral rehabilitation Rik Soehardi and Gert Meier (Netherlands) 5 min Discussion

11.30-11.55 Patient selection and experience with ‘teeth in a day’ Alvin Wee (USA) & Dr Jason Untrauer (VA Med Center, USA)

11.55-12.00 Discussion

12.00-12.25 Planning for mandibular rehabilitation with 2 or 4 implants – Gerry Raghoebar (Netherlands) TBC

12.25-12.30 Discussion

12.30-13.30 Lunch (provided) / Optional at £20 additional cost and limited to 12 per session: Lunch with the professor sessions

13.30 – 13.45 USA experience with 4 + 2 in mandible: posterior cantilever on 4 implants + posterior short implant ‘back stop’ – Jeffery Rubenstein (Seattle, USA)

13.45 – 14.00 Australian experience with 4 + 2 in mandible: posterior cantilever on 4 implants + posterior short implant ‘back stop’ – Bruce Robinson (Adelaide, Australia)

14.00 - 14.05 Discussion

14.05 – 14.25 Evolution in application of endosseous implants for orthodontic use – Christine Wallace (Sydney, Australia) + 5 mins discussion

14.30 – 14.45 Evidence for link between bone regeneration potential and lifestyle factors – Michael Stiller, (Germany)

14.45 – 15.00 Soft tissue grafting in peri-implantitis – Michael Stiller (Germany) + 5 mins discussion

15.05-15.30 Coffee/Tea

15.30-15.55 3D cone beam CT planning for selective pre-extraction bone grafting in premaxilla – Prof Lim K Cheung, (Hong Kong) + 5 min Discussion

15.30-15.55 Health related quality of life measures in implant based oral rehabilitation Edmund Pow (Hong Kong) + 5 mins discussion

16.00-16.25 Functional forces in the future – how perfect a fit and how rigid a prosthesis? – Prof Dale Howes (South Africa) + 5mins discussion

16.30-16.55 Role of milled bars in implant superstructure design Rahat Ali, Manchester

Optional: Lunch with the professors (limited to 12 people per group) £20

20 min interactive focus on theme and 40 mins for open small group discussion / picking the brains of the professor by the group.

Pick up your choice of lunch box and drink at 12.30 and head to the room

Topics: Either

1. Top tips - How I get the most accurate impressions, Prof Dale Howes, South Africa

Or 2. Top tips - How I get the most accurate fit for the prosthesis – Ashok Sethi, London

Registration details:

£190 Day fee includes lunch

additional £20 for a ‘lunch with the professor’ session

To register your interest in this conference please email

Redsquare – registration and payment can also be arranged with http://www.redsquaredental.com

Email: redsquare329@gmail.com

Tel: 0161 980 9730

Platinum Sponsor - Southern Implants www.southernimplants.co.ukSouthern implants mini logoContact: STEVEN KERSHAW

Share with friends

Date and Time

Location

Mandec

Manchester University

Manchester

M15 6FH

United Kingdom

View Map

Save This Event

Event Saved